Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 96, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 14, 2017, 3:12 AM CST. It took effect at Nov 14, 2017, 6:00 PM CST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2017, 3:12 AM CST (09:12 UTC)
- In effect from
- Nov 14, 2017, 6:00 PM CST
- Expired
- Nov 16, 2017, 9:13 AM CST
- In force
- 39 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
396 WHUS73 KMKX 140912 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 312 AM CST TUE NOV 14 2017 ...GUSTY WINDS THROUGH EARLY THURSDAY MORNING... .AN APPROACHING TROUGH OF LOW PRESSURE WILL BRING GUSTY SOUTHERLY WINDS TO THE AREA TONIGHT INTO WEDNESDAY MORNING. THE WINDS WILL DIMINISH FOR A BRIEF TIME AS THE TROUGH PASSES THROUGH WEDNESDAY MORNING, BUT THEN VEER TO THE NORTHWEST AND INCREASE AGAIN BY WEDNESDAY AFTERNOON. THE NORTHWEST WINDS WILL SUBSIDE THURSDAY MORNING. LMZ643>646-141715- /O.NEW.KMKX.SC.Y.0096.171115T0000Z-171116T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 312 AM CST TUE NOV 14 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 8 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM CST THURSDAY. * WINDS: SOUTH INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT. WINDS DIMINISH WEDNESDAY MORNING THEN VEER NORTHWEST AND INCREASE TO 15 TO 25 KNOTS IN THE AFTERNOON. * WAVES: BUILDING TO 5 TO 7 FEET TONIGHT PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
9 follow-up statements
803 WHUS73 KMKX 141507 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 907 AM CST TUE NOV 14 2017 ...GUSTY WINDS THROUGH EARLY THURSDAY MORNING... .AN APPROACHING TROUGH OF LOW PRESSURE WILL BRING GUSTY SOUTHERLY WINDS TO THE AREA TONIGHT INTO WEDNESDAY MORNING. THE WINDS WILL DIMINISH FOR A BRIEF TIME AS THE TROUGH PASSES THROUGH WEDNESDAY MORNING, BUT THEN VEER TO THE NORTHWEST AND INCREASE AGAIN BY WEDNESDAY AFTERNOON. THE NORTHWEST WINDS WILL SUBSIDE THURSDAY MORNING. LMZ643>646-142315- /O.CON.KMKX.SC.Y.0096.171115T0000Z-171116T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 907 AM CST TUE NOV 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM CST THURSDAY... * WINDS: SOUTH INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT. WINDS DIMINISH WEDNESDAY MORNING THEN VEER NORTHWEST AND INCREASE TO 15 TO 25 KNOTS IN THE AFTERNOON. * WAVES: BUILDING TO 5 TO 7 FEET TONIGHT PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
433 WHUS73 KMKX 142059 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 259 PM CST TUE NOV 14 2017 ...GUSTY WINDS THROUGH EARLY THURSDAY MORNING... .AN APPROACHING TROUGH OF LOW PRESSURE WILL BRING GUSTY SOUTHERLY WINDS TO THE AREA TONIGHT INTO WEDNESDAY MORNING. THE WINDS WILL DIMINISH FOR A BRIEF TIME AS THE TROUGH PASSES THROUGH WEDNESDAY MORNING, BUT THEN VEER TO THE NORTHWEST AND INCREASE AGAIN BY WEDNESDAY AFTERNOON. THE NORTHWEST WINDS WILL SUBSIDE THURSDAY MORNING. LMZ643>646-150500- /O.CON.KMKX.SC.Y.0096.171115T0000Z-171116T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 259 PM CST TUE NOV 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM CST THURSDAY... * WINDS: SOUTH INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT. WINDS DIMINISH WEDNESDAY MORNING THEN VEER NORTHWEST AND INCREASE TO 15 TO 25 KNOTS IN THE AFTERNOON. * WAVES: BUILDING TO 5 TO 7 FEET TONIGHT PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
755 WHUS73 KMKX 150325 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 925 PM CST TUE NOV 14 2017 ...GUSTY WINDS THROUGH EARLY THURSDAY MORNING... LMZ643>646-151130- /O.CON.KMKX.SC.Y.0096.000000T0000Z-171116T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 925 PM CST TUE NOV 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THURSDAY... * WINDS: SOUTH 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS TONIGHT INTO WEDNESDAY MORNING. THE WINDS WILL DIMINISH A BIT LATER WEDNESDAY MORNING...BUT THEN VEER TO THE NORTHWEST AND INCREASE AGAIN TO 15 TO 25 KNOTS IN THE AFTERNOON. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
485 WHUS73 KMKX 150848 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 248 AM CST WED NOV 15 2017 ...GUSTY WINDS THROUGH THURSDAY MORNING... LMZ643>646-151700- /O.CON.KMKX.SC.Y.0096.000000T0000Z-171116T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 248 AM CST WED NOV 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THURSDAY... * WINDS: SOUTH 15 TO 25 KNOTS THIS MORNING. THE WINDS WILL DIMINISH FOR A TIME LATER THIS MORNING...BUT THEN VEER TO THE NORTHWEST AND INCREASE AGAIN TO 15 TO 25 KNOTS IN THE AFTERNOON. * WAVES: 3 TO 7 FEET...DIMINISHING TO 2 TO 4 FEET TONIGHT DUE TO THE OFFSHORE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
238 WHUS73 KMKX 151517 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 917 AM CST WED NOV 15 2017 ...GUSTY WINDS THROUGH THURSDAY MORNING... LMZ643>646-152330- /O.EXT.KMKX.SC.Y.0096.000000T0000Z-171116T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 917 AM CST WED NOV 15 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST THURSDAY. * WINDS: SOUTH 15 TO 25 KNOTS THIS MORNING. THE WINDS WILL DIMINISH FOR A TIME LATER THIS MORNING...BUT THEN VEER TO THE NORTHWEST AND INCREASE AGAIN TO 15 TO 25 KNOTS IN THE AFTERNOON. * WAVES: 3 TO 7 FEET...DIMINISHING TO 2 TO 4 FEET TONIGHT DUE TO THE OFFSHORE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
737 WHUS73 KMKX 152058 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 258 PM CST WED NOV 15 2017 ...GUSTY WINDS THROUGH THURSDAY MORNING... LMZ643>646-160500- /O.CON.KMKX.SC.Y.0096.000000T0000Z-171116T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 258 PM CST WED NOV 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS. * WAVES: 3 TO 5 FEET...DIMINISHING TO 2 TO 4 FEET TONIGHT DUE TO THE OFFSHORE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
873 WHUS73 KMKX 160334 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 934 PM CST WED NOV 15 2017 ...STRONG GUSTY WINDS THROUGH THURSDAY MORNING... LMZ643>646-161145- /O.CON.KMKX.SC.Y.0096.000000T0000Z-171116T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 934 PM CST WED NOV 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 33 KNOTS GRADUALLY SUBSIDING LATER TONIGHT INTO THURSDAY MORNING. * WAVES: 2 TO 4 FEET...HIGHEST WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
530 WHUS73 KMKX 160850 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 250 AM CST THU NOV 16 2017 ...GUSTY NORTHWEST WINDS DIMINISHING THIS MORNING... LMZ643>646-161700- /O.CON.KMKX.SC.Y.0096.000000T0000Z-171116T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 250 AM CST THU NOV 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS: NORTHWEST 15 TO 25 KNOTS GRADUALLY SUBSIDING THIS MORNING. * WAVES: 2 TO 4 FEET...HIGHEST WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
573 WHUS73 KMKX 161513 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 913 AM CST THU NOV 16 2017 ...WINDS DIMINISHING TODAY... LMZ643>646-161615- /O.CAN.KMKX.SC.Y.0096.000000T0000Z-171116T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 913 AM CST THU NOV 16 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHWEST WINDS WILL CONTINUE TO DIMINISH THROUGH LATE MORNING. $$ CRONCE WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 13, 11:00 PM CST, 4 hours 12 minutes earlier.
Area forecast discussion, Nov 13, 11:00 PM CST, 4 hours 12 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 1100 PM CST Mon Nov 13 2017 .UPDATE...Stratus clearing from the south will allow more widespread fog to develop during the late night as temperatures will cool to the point and below cross over temperature. Dense fog checklist favors patchy dense fog developing despite better boundary layer mixing. Southeast and far southern CWA will be most susceptible to dense fog and freezing fog closer to ridge line and in more susceptible areas. && .AVIATION(06Z TAFS)...Stratus clearing from the south as southerly boundary layer winds increase. Expect this clearing to continue northward through the northern part of CWA through the night. However moist low levels and boundary layer mixing are conducive to more late night stratus development. Clearing skies will allow more widespread fog to develop as well, possibly becoming dense in some locations. && .PREV DISCUSSION... (Issued 852 PM CST Mon Nov 13 2017) UPDATE...Area of low clouds slowly moving north and east across southern WI since late afternoon as low level south winds increase. Fog has remained light so far with visibilities of 3 to 5 miles most areas due to the low clouds and areas of high clouds as well, and low level mixing. However back edge of low clouds also moving steadily northward and will be crossing IL border shortly into southern WI. Southwest areas will be the first to clear out and clearing may make it far east as Jefferson and into the Dells/Reedsburg areas during the night. However the moist low levels and boundary layer mixing favors additional stratus development during the night. Also, another back of widespread stratus over central IA moving steadily eastward as well. Will hit fog a little harder in the susceptible southwest areas overnight. MARINE...Small Craft Advisory will likely be needed for Tuesday night into Thursday. Gusts may reach small craft levels (GTE 22kts) as early as 18Z Tuesday, but may hold off until 00Z Wednesday. Hence due to a lack of confidence wrt start time, will hold off on issuing Small Craft Advisory until later tonight. PREV DISCUSSION... (Issued 559 PM CST Mon Nov 13 2017) UPDATE...Increasing low level southerly winds should carry widespread stratus across far southern WI and adjoing portions of IL/IA across the rest of southern WI during the night. Low temperature/dew point spread will result in areas of fog overnight, which may turn dense in areas. However just enough increase in low level winds may keep visibilities in fog above dense levels. AVIATION(00Z TAFS)...Expect low MVFR and IFR ceilings to overspread much of southern WI during the night. Fog is expected as well, and may turn dense for a time. However increasing low level winds may help to keep the fog above dense levels. PREV DISCUSSION... (Issued 246 PM CST Mon Nov 13 2017) SHORT TERM... Tonight and Tuesday - Confidence...Medium Surface ridge axis across WI will shift east this period with increasing southerly flow setting up. Large area of cloudiness across IL into far srn WI not much northward progress and showing some signs of erosion on northern edge with a more cellular appearance. May see some more fog set up but increasing winds within the column should prevent things from getting too much out of hand like last night. But still some fog in the grids with some lingering lighter winds and somewhat higher dew points creeping northward. Models still showing some very light qpf on Tuesday with the warm advection/moisture return so have some light rain chances in grids esp in central/western cwa. Tuesday night and Wednesday...Forecast Confidence Is High. An upper level shortwave moves across the Lake Superior region. Models then are in agreement with bringing warm air and moisture advection into the region Tuesday night. Moderate upper divergence and 700 mb upward motion Tuesday night into Wednesday morning. The upward motion becomes stronger, just to the east over lake michigan around sunrise. This should bring a period of rain to the area. Likely PoPs for late Tuesday night, that quickly end late Wednesday morning with downward motion and drier air behind the shortwave. Fairly strong cold air advection Wednesday afternoon with falling temperatures as a mid level shortwave moves across the northern great lakes. LONG TERM... Wednesday Night and Thursday...Forecast Confidence is High. the southern edge of the stratocumulus should reach into at least northern area Wednesday night. A mid/upper level ridge should bring brief quiet weather Wednesday night into Thursday, with another high pressure system moving across Wisconsin. Upward motion begins west areas late Thursday afternoon. Friday Through Sunday...Forecast Confidence Is Medium... A strong trough moves across the plains and becomes negatively tilted , especially on the faster GFS. The ECMWF is a little slower and weaker with the trough. A surface low will intensify across the Upper Great Lakes during this period. Models are more in line, but the ECMWF is a little more south and a little slower in the cyclogenesis. The GFS has backed off the the intense low a little, but the canadian continues to develop a 974 mb low near Lake Huron. Warm air advection develops Thursday night and brings more moisture into the region. Little if any precipitation is on the slower ECMWF, with mainly rain developing late on the faster GFS. It will be windy, with wind advisories possible and Gales likely. For now, will continue with the blended model PoPs and temperatures for Thursday night into Saturday. Possibility of snow accumulations in our area is low, as by the time the cold air moves in behind the low, the precipitation is diminishing. By Sunday all models have a surface high across the Upper Mississippi River region. Monday...Forecast Confidence Is Medium... The high hangs on over the Upper Mississippi valley, but a south flow begins on the ECMWF. AVIATION(21Z TAFS)... Lower cloud deck (IFR/LIFR cigs) trying to lift northward to I-94 though erosion on the edges has slowed the progression. Models not handling this large area very well. In fact LLVL RH progs are showing much of this area with very little RH. Meanwhile cirrus cruising well overhead. As surface ridge axis shifts east of WI tonight expect a return flow to set up but overall low level winds look light. Some increase though off the deck which may help inhibit the fog from getting to out of hand like last night. Will still mention some fog though. SOme light rain potential on Tuesday afternoon with moisture advection. MVFR stratus potential greatest in western cwa. MARINE... Expect southerly winds and waves to increase through the day Tuesday into Tuesday night. A Small Craft Advisory may be needed later Tuesday into Wednesday. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...MBK Tonight/Tuesday and Aviation/Marine...Collar Tuesday Night through Monday...Hentz
Hazardous weather outlook, Nov 13, 5:03 PM CST, 10 hours 9 minutes before
Hazardous Weather Outlook...CORRECTED National Weather Service Milwaukee/Sullivan WI 503 PM CST Mon Nov 13 2017 WIZ046-047-051-052-056>060-062>072-142130- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 503 PM CST Mon Nov 13 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Tonight Areas of dense fog are possible with visibilities of one quarter mile or less. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Patchy dense fog may linger into Tuesday morning. Northwest winds may reach Wind Advisory criteria Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-142130- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 503 PM CST Mon Nov 13 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Winds and waves may reach Small Craft Advisory levels Tuesday into Wednesday night, and again Thursday night into next weekend. Gale force winds are likely Saturday into Saturday night. Hentz/MBK www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 3:40 AM CST | Dense Fog Advisory | MKX | Dodge, Fond du Lac, Jefferson, Kenosha, Milwaukee, Ozaukee and 5 more | 5 hr |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.